# SDR SIMA2973

- Difficulty date: October 23, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 3,813 hours, 4,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 67352
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4152 - CREW REPORTED EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
